Aa
A
A
A
Close
Undiagnosed Symptoms Community
25.1k Members
Avatar universal

Please help whoever can

Symptoms

weight loss
dry skin
some red spots and rashes
eye blurriness and floaters
Weakness
fatigue
Sometimes dry mouth
Stiffness in body
heart palpitations on any activity

TEST I HAVE DONE
HIV DUO TEST - 3 , 4 , 6 , 8 WEEKS AFTER EXPOSURE ORAL
CBC - 3 TEST
URINE ANALYSIS
STOOL ANALYSIS
ECG
STRESS TEST
LUNG - BLOW TEST
ENT CHECK
EYE RETINA CHECK
Vdrl for sphylis
hepatitis B
BIOCHEMISTRY
LIPID PROFILE
THYROID SENSITIVE TSH SERUM
VITAMIN  B12 - DEFICIENT 169 ( 211-946)
VITAMIN D - DEFICIENT 14 ( 30 MIN)
GASTROINTESTINAL NORMAL
CVS NORMAL
CVS NORMAL
GLUCOSE FASTING NORMAL
GLUCOSE POST PRANDIAL NORMAL
2nd LIPID PROFILE - VLDL LITTLE HIGH
2ND BIOCHEMISTRY - ALBUMIN SERUM LITTLE HIGH
3 Responses
4851940 tn?1515698193
It appears that your body is fighting something.  The rash may be associated to an infection.
What is your doctor doing about the results of your test?

With your Vitamin B12 being low, have you been offered Vit B12 injections?  Although you can buy Vit B12 tablets that dissolve under the tongue, because your levels are low you would benefit from an injection of the vitamin.   The dry mouth can be because of Vit B12 and iron deficiency, but it can also be as a result of your not drinking enough fluids and being dehydrated or from having a condition called diabetes.

Has your doctor checked your blood to find out and rule out diabetes?
Although we all get eye floaters, having blurry vision can also be a sign of diabetes when the sugar levels are too high.  It would be wise to get your eyes checked by an ophthalmologist.

Your doctor should also advise you with regard to getting your Vit D levels raised.  Although you can purchase these from any supermarket and pharmacy, your doctor may prescribe a higher dose for you to take.  Never take more than is recommended on the packet unless advised by your doctor.  Your dry skin could be because of the lack of Vit D, or you may have a disposition to dry skin which could be hereditary.

Another reason for a dry mouth that may have white coating, is having a fungal problem called Thrush.  As you did engage in oral sex, it may be likely that you could have a fungal problem.  Your doctor can do swab tests and give you a prescription to treat fungal problems and oral fungal problems.  You can also purchase from the pharmacy without a prescription an oral jel called Daktarin which is specifically to treat oral fungal Thrush.

Make sure that you have a healthy and well balanced diet with fresh fruit and vegetables, live yogurt and plenty of water to drink.

If you haven't seen a doctor, then make an appointment to see one to discuss the course of action that should be taken with regard your symptoms and to build up your low B12 and Vit D levels.

Wishing you a speedy recovery.
Avatar universal
The results of your CBC would have indicated if your body was in the process of fighting of a infection as your WBC would have been elevated.  Since your glucose levels are with in normal limits it does not appear that you are diabetic.  Fatigue and weakness can be caused by B vitamin deficiencies.  I see that you are "sailor".  If you are in the Navy or similar are you sea duty at this time?  If so how much sunlight are you getting in a day depending on your rate and hours working?  This could be the direct cause of your "D" deficiency.  Your vision could be connected or may be a secondary issue.  Having an ocular exam may be a good option if the Doc doesn't feel its correlated.  Weakness, fatigue and stiffness can all be due to lack of fluid intake as well.  Remember if you go to the store to get your vitamins-they are not all created equal.  Ask your doctor for a brand that they trust and recommend.  hope things start to turn up for you soon.
Avatar universal
Dermatologist termed rashes as acne
I am taking a tablet for fungal infection don't know if it is for particularly oral
vitamin b12 I am taking 1500 mcg


HI this is reply is to both of you.  


@ jemma116
@jjt86


vitamin d 60000 IU
I also take infections for both

Opthamalogist said - no eye issue just plain number . Myopia
Internal medicine doctor said - your anxiety don't worry about hiv
general physician said - reports are normal

Andrologist said there is no infection in blood don't repeat hiv or vdrl test
gastrointestinal said gut is proper no issue  if you want repeat hiv and vdrl after 2 months .
have been taking supplements since 6 weeks once a week .
May be little relief.
Top General Health Answerers
363281 tn?1518219421
Nelson, New Zealand
1756321 tn?1547098925
Queensland, Australia
19694731 tn?1482853437
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.